Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 65, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at May 20, 2006, 2:42 PM EDT for 6 counties in Florida. It took effect at May 21, 2006, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2006, 2:42 PM EDT (18:42 UTC)
- In effect from
- May 21, 2006, 1:00 PM EDT
- Expired
- May 21, 2006, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1587 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 201842 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 242 PM EDT SAT MAY 20 2006 FLZ041-044>046-053-144-202300- /O.UPG.KMLB.FW.A.0055.060521T1700Z-060521T2300Z/ /O.NEW.KMLB.FW.W.0065.060521T1700Z-060521T2300Z/ /O.NEW.KMLB.FW.A.0056.060522T1700Z-060522T2300Z/ /O.CON.KMLB.FW.W.0064.000000T0000Z-060520T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 242 PM EDT SAT MAY 20 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR SUNDAY FROM 1 PM TO 7 PM. A FIRE WEATHER WATCH HAS BEEN ISSUED FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY DRIFT NORTHWARD ACROSS CENTRAL FLORIDA SUNDAY AND MONDAY. THIS WILL KEEP EAST CENTRAL FLORIDA RAIN-FREE SUNDAY...WITH A SMALL CHANCE FOR SHOWERS AND STORMS NEAR LAKE OKEECHOBEE MONDAY. THE COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4 TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE INTERIOR COUNTIES ON SUNDAY AFTERNOON. DRY CONDITIONS ARE EXPECTED TO PERSIST ACROSS THE NORTHERN AND CENTRAL INTERIOR ON MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ058-202300- /O.UPG.KMLB.FW.A.0055.060521T1700Z-060521T2300Z/ /O.NEW.KMLB.FW.W.0065.060521T1700Z-060521T2300Z/ /O.CON.KMLB.FW.W.0064.000000T0000Z-060520T2300Z/ OKEECHOBEE- 242 PM EDT SAT MAY 20 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY DRIFT NORTHWARD ACROSS CENTRAL FLORIDA SUNDAY AND MONDAY. THIS WILL KEEP EAST CENTRAL FLORIDA RAIN-FREE SUNDAY...WITH A SMALL CHANCE FOR SHOWERS AND STORMS NEAR LAKE OKEECHOBEE MONDAY. THE COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4 TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE INTERIOR COUNTIES ON SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$
4 follow-up statements
000 WWUS82 KMLB 202302 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 702 PM EDT SAT MAY 20 2006 FLZ041-044>046-053-144-211115- /O.EXP.KMLB.FW.W.0064.000000T0000Z-060520T2300Z/ /O.CON.KMLB.FW.W.0065.060521T1700Z-060521T2300Z/ /O.CON.KMLB.FW.A.0056.060522T1700Z-060522T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 702 PM EDT SAT MAY 20 2006 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY DRIFT NORTHWARD ACROSS CENTRAL FLORIDA SUNDAY AND MONDAY. THIS WILL KEEP EAST CENTRAL FLORIDA RAIN-FREE SUNDAY...WITH A SMALL CHANCE FOR SHOWERS AND STORMS NEAR LAKE OKEECHOBEE MONDAY. THE COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4 TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE INTERIOR COUNTIES ON SUNDAY AFTERNOON. DRY CONDITIONS ARE EXPECTED TO PERSIST ACROSS THE NORTHERN AND CENTRAL INTERIOR ON MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ058-211115- /O.EXP.KMLB.FW.W.0064.000000T0000Z-060520T2300Z/ /O.CON.KMLB.FW.W.0065.060521T1700Z-060521T2300Z/ OKEECHOBEE- 702 PM EDT SAT MAY 20 2006 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY. A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY DRIFT NORTHWARD ACROSS CENTRAL FLORIDA SUNDAY AND MONDAY. THIS WILL KEEP EAST CENTRAL FLORIDA RAIN-FREE SUNDAY...WITH A SMALL CHANCE FOR SHOWERS AND STORMS NEAR LAKE OKEECHOBEE MONDAY. THE COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4 TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE INTERIOR COUNTIES ON SUNDAY AFTERNOON.| A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ 15
000 WWUS82 KMLB 210708 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 308 AM EDT SUN MAY 21 2006 FLZ041-044>046-053-144-212300- /O.CON.KMLB.FW.W.0065.060521T1700Z-060521T2300Z/ /O.CON.KMLB.FW.A.0056.060522T1700Z-060522T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 308 AM EDT SUN MAY 21 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY DRIFT NORTHWARD ACROSS CENTRAL FLORIDA TODAY AND MONDAY. THE COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4 TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE INTERIOR COUNTIES THIS AFTERNOON. DRY CONDITIONS ARE EXPECTED TO PERSIST ACROSS THE NORTHERN AND CENTRAL INTERIOR ON MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ058-212300- /O.CON.KMLB.FW.W.0065.060521T1700Z-060521T2300Z/ OKEECHOBEE- 308 AM EDT SUN MAY 21 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY DRIFT NORTHWARD ACROSS CENTRAL FLORIDA TODAY AND MONDAY. THIS WILL KEEP EAST CENTRAL FLORIDA RAIN-FREE TODAY...WITH A SMALL CHANCE FOR SHOWERS AND STORMS NEAR LAKE OKEECHOBEE MONDAY. THE COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4 TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE INTERIOR COUNTIES THIS AFTERNOON.| A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ TES
000 WWUS82 KMLB 211949 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 349 PM EDT SUN MAY 21 2006 FLZ141-212300- /O.EXA.KMLB.FW.W.0065.000000T0000Z-060521T2300Z/ COASTAL VOLUSIA- 349 PM EDT SUN MAY 21 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A RED FLAG WARNING IS NOW IN EFFECT FOR COASTAL VOLUSIA COUNTY THROUGH 7 PM THIS EVENING. THE EAST COAST SEA BREEZE IS MOVING INLAND ACROSS COASTAL VOLUSIA COUNTY BUT SURFACE DEWPOINTS REMAIN LOW AT MID AFTERNOON. LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT WILL CONTINUE ACROSS COASTAL VOLUSIA COUNTY INTO EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ041-044>046-053-144-212300- /O.CON.KMLB.FW.W.0065.000000T0000Z-060521T2300Z/ /O.CON.KMLB.FW.A.0056.060522T1700Z-060522T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 349 PM EDT SUN MAY 21 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY DRIFT NORTHWARD ACROSS CENTRAL FLORIDA TODAY AND MONDAY. THE COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4 TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE INTERIOR COUNTIES THIS AFTERNOON. DRY CONDITIONS ARE EXPECTED TO PERSIST ACROSS THE NORTHERN AND CENTRAL INTERIOR ON MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ058-212300- /O.CON.KMLB.FW.W.0065.000000T0000Z-060521T2300Z/ OKEECHOBEE- 349 PM EDT SUN MAY 21 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A HIGH PRESSURE RIDGE CENTERED NEAR LAKE OKEECHOBEE WILL SLOWLY DRIFT NORTHWARD ACROSS CENTRAL FLORIDA TODAY AND MONDAY. THIS WILL KEEP EAST CENTRAL FLORIDA RAIN-FREE TODAY...WITH A SMALL CHANCE FOR SHOWERS AND STORMS NEAR LAKE OKEECHOBEE MONDAY. THE COMBINATION OF AFTERNOON DEW POINTS IN THE UPPER 50S AND LOWER 60S AND TEMPERATURES REACHING THE LOWER TO MIDDLE 90S WILL RESULT IN 4 TO 6 HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE INTERIOR COUNTIES THIS AFTERNOON.| A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$
000 WWUS82 KMLB 212314 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 714 PM EDT SUN MAY 21 2006 FLZ041-044>046-053-144-221100- /O.EXP.KMLB.FW.W.0065.000000T0000Z-060521T2300Z/ /O.CON.KMLB.FW.A.0056.060522T1700Z-060522T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 714 PM EDT SUN MAY 21 2006 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AND IS NO LONGER IN EFFECT FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. ALTHOUGH MOISTENING IS FORECAST TO OCCUR IN THE UPPER LEVELS...DRY AIR WILL REMAIN IN THE LOW LEVELS WITH LITTLE CHANCE FOR RAIN OR LIGHTNING MONDAY. THE LOWEST RH VALUES ARE EXPECTED ONCE AGAIN OVER INTERIOR COUNTIES BUT MAY NOT GET AS LOW AS TODAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE. KELLY $$ FLZ058-141-220015- /O.EXP.KMLB.FW.W.0065.000000T0000Z-060521T2300Z/ OKEECHOBEE-COASTAL VOLUSIA- 714 PM EDT SUN MAY 21 2006 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at May 20, 10:25 AM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, May 20, 10:25 AM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 1025 AM EDT SAT MAY 20 2006 .DISCUSSION... SFC OBS ALONG WITH RAOB/PROFILER DATA INDICATE THAT THE SFC-H85 IS INDEED MOVING NWD AS HAD BEEN PROGGED. MEAN W-NW FLOW IS MUCH WEAKER /SHALLOWER FROM 3KFT...WHILE LIGHT SYNOPTIC LOW LEVEL ERLY FLOW HAS SHOWN UP ON THE MFL RAOB. THIS PORTENDS AN EARLIER...FARTHER NWD DEVELOPING SEA BREEZE WITH FASTER/FARTHER INLAND PENETRATION... WHICH HAD BEEN ADVERTISED SINCE MID WEEK. RAOBS HAVE ALL COME IN MUCH DRIER IN THE LO-MID LEVELS...AND IT DOESNT APPEAR TO SUPPORT MUCH (IF ANY) CU/SC OUTSIDE OF A FEW SCRAPS ALONG THE ECSB. OVERALL ...THE SHORT TERM GRIDS LOOK FINE. WILL UPDATE ZFP FOR SOME MINOR TWEAKING OF WINDS. && .MARINE... WILL UPDATE TO SHOW SEAS 2FT OR LESS OUT TO 20NM AS SEAS ARE LIKE GLASS NEAR SHORE ATTM. && .AVIATION...VFR/SKC. MAY BE SOME IFR/LIFR STRATUS AND MVFR-IFR MIST LATE TONIGHT ONCE AGAIN. && .FIRE WEATHER... (PREV) LIGHTER WESTERLY WINDS WILL NOT DRAW AS MUCH GULF MOISTURE INTO WESTERN AREAS OF CWA. TEMPERATURES FORECAST TO BE HIGHER TODAY AND WITH DRIER AIR STILL IN PLACE CERTAIN DURATIONS OF LOW RH SHOULD BE ACHIEVED THIS AFTERNOON. LIGHT WINDS SHOULD HELP SLOW DOWN FIRE SPREAD BUT AFTERNOON SEA BREEZE...AROUND 2-3 PM... WILL PUSH ANY LINGERING SMOKE INLAND. WILL DROP FIRE WEATHER WATCH AND ISSUE RED FLAG WARNING FOR 4 OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR INTERIOR COUNTIES. COASTAL VOLUSIA WILL BE CLOSE WITH 2-3 HOURS BELOW 35 PERCENT. && .MLB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING IN EFFECT FROM 1PM TO 7PM FOR LAKE/SEMINOLE/ ORANGE/OSCEOLA/OKEECHOBEE/INTERIOR VOLUSIA COS. FIRE WEATHER WATCH IN EFFECT SUNDAY FROM 1PM TO 7PM FOR LAKE/ SEMINOLE/ORANGE/OSCEOLA/OKEECHOBEE/INTERIOR VOLUSIA CS. && CRISTALDI
Hazardous weather outlook, May 20, 3:38 AM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 338 AM EDT SAT MAY 20 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 202300- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 338 AM EDT SAT MAY 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT ...FIRE WEATHER IMPACT... THE COMBINATION OF DEW POINTS IN THE LOW 60S AND HIGH TEMPERATURES IN THE MID 90S WILL RESULT IN 4 OR MORE HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE INTERIOR COUNTIES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOW RELATIVE HUMIDITY OVER THE INTERIOR WILL CONTINUE TO BE A CONCERN SUNDAY. THERE WILL BE A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 3:32 AM EDT | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 15 hr |
| May 20, 2:42 PM EDT | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 35 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.